MAUDE Adverse Event Report: COVIDIEN MONOJECT; SYRINGE, PISTON

COVIDIEN MONOJECT; SYRINGE, PISTON
Model Number 8881512258
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 6/7/17.An investigation is currently under way; upon completion the results will be forwarded.
 
Event or Problem Description
The customer reports particulate was discovered in a 12 ml ll syringe.

Brand Name
MONOJECT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad
industrial
tijuana 92173
MX  92173
MDR Report Key6619856
Report Number9612030-2017-05095
Device Sequence Number19022598
Product Code FMF
UDI-Device Identifier30884521010974
UDI-Public30884521010974
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number8881512258
Device Catalogue Number8881512258
Device Lot Number634980064X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2017
Initial Report FDA Received Date06/07/2017
Patient Sequence Number1